# SDR EIAA2011152

- Difficulty date: August 20, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 106,222 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON GEAR RETRACTION UNSAFE GEAR HORN GOES OFF UNTIL GEAR IS FULLY RETRACTED.  PERFORMED OPS CHECK FOR LANDING GEAR INDICATION AND WARNING PER B747 MM 32-61-00.  OPS CHECK GOOD.  INSPECTED WIRING FOR PRIMARY ACT TILT PER WDM 32-61-12 AND 32-61-7, NO FAULTS NOTED.  INSPECTED PRIM AND ALT LANDING GEAR LOGIC BOXES, NO DEFECTS NOTED.  OPS CHECK GOOD.
